# SDR JBXA0000159

- Difficulty date: March 27, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 3,681 hours, 3,202 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10011
- Part serial: 083507901398
- Condition: Binding
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT 0 DEGREES.  RESET AND FAILED AT 13 DEGREES ON APPROACH.  REMOVED AND REPLACED LEFT WING OUTBOARD FLAP ACTUATORS NR 3 AND NR 4 IAW CL-65 AMM 27-53-05.  REMOVED AND REPLACED RIGHT WING INBOARD FLAP OUTBOARD ACTUATOR NR 2 IAW CL-65 AMM 27-53-01.  OPERATIONAL TEST GOOD AT THIS TIME.
